# SDR CA080328003

- Difficulty date: March 19, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 210J
- Aircraft time: 3,225 hours
- Engine: Cont IO520J
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 12326231
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,218 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ANNUAL INSPECTION REINFORCEMENT BRACKET (P/N 12 32623-1) WAS FOUND TO HAVE A CRACK RUNNING FROM THE BOTTOM BOLT HOLE TO THE EDGE OF THE BRACKET.  THE BRACKET IS ATTACHED TO THE REAR SPAR OF THE LT HORIZ STABILIZER.  AFFECTED PART REPLACED. (TC NR 20080328003)
